MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM
Model Number 61000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer reported several apc spillover warnings during a tpe, the doctor reports an eventual hemolysis.No patient (donor) was connected at the time of the event, therefore, no patient information is available.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5, h.6 and h.10.Investigation: further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.Service report stating that there was a possible hemolysis, the customer has replied that it was not hemolysis.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description
The customer reported several apc spillover warnings during a tpe, the doctor reports an eventual hemolysis.No patient (donor) was connected at the time of the event, therefore, no patient information is available.The collection set is not available for return because it was discarded by the customer.

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA APHERESIS SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key13602089
Report Number1722028-2022-00065
Device Sequence Number14774551
Product Code GKT
UDI-Device Identifier05020583610002
UDI-Public05020583610002
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BK120076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown